# SDR AALA202107193216

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 15,133 hours, 5,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT BATTERY 10WL NEEDS REPLACEMENT. REMOVED AND REPLACED BATTERY 10WL PER AMM 33-51-38.
